MathSciNet Relay Station
MathSciNet bibliographic data
MR2855095 (2012j:30055) 30C62 (28A78 42B20)
Prause, István; Tolsa, Xavier; Uriarte-Tuero, Ignacio Hausdorff measure of quasicircles. Adv. Math. 229 (2012), no. 2, 1313–1328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement